# SDR DALA1024209886

- Difficulty date: September 27, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N600TR
- Make and model: Doug DC-9-51
- Aircraft serial: 47783
- Aircraft time: 58,160 hours, 59,543 cycles
- Engine: Pwa JT8D17
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 218-237
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN-FS 218-237 RBL 45-57 CUSP WEB HAS CORROSION.  REMOVED CUSP WEB STA 218-237, RBL 45-57 IAW 51-30-3,51-30-4.  FABRICATED NEW WEB, HEAT TREATED TO 7075-T6 IAW DWG 9910699 ON TRAVELER 2216N01418. INSTALLED WEB IAW SRM 51-30-2,51-30-5,51-30-8.
